# SDR 2004F00359

- Difficulty date: July 21, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B149627
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FA12 A-CHECK ACCOMPLISHING ROUTINE WORK CARD 11M15002 INSPECTION OF LEFT WING UPPER SURFACE, FOUND LEFT LEADING EDGE INBOARD OF NR 1 PYLON PANEL VOIDED UPPER SURFACE WING STATION 1116 PANEL.  T64R (M)
